ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FF-410535 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/29/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Information contained in this report was previously submitted through asr on 01-aug-2016 and 26-oct-2016.A review of the device history record has been completed.No deviations or non-conformances noted.Device visual evaluation: visual analysis of the identified photos: crease flat, deformation, yellow particles.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii and exchange due to concern with product.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii and "exchange due to concern with product".Healthcare professional also reported implant "has flipped", "superior malposition" due to capsular contracture which is not device related.Device was explanted.